# SDR COMA0360279

- Difficulty date: June 14, 2003
- Submitted: June 17, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 14,759 hours, 14,792 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Part number: 860D10018ABC
- Part serial: 431
- Condition: Malfunctioned
- Location: E/E Bay
- Part time: 12,866 hours, 12,580 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

FLIGHT 5778 FLAPS FAIL CAUTION MESSAGE.  REPLACED THE FLAP ELECTRONIC CONTROL UNIT.
